MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC ACROBAT-I STABILIZER; STABILIZER, HEART

MAQUET CARDIOVASCULAR LLC ACROBAT-I STABILIZER; STABILIZER, HEART
Model Number OM-10000
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Tw #(b)(4).The device has been returned to the factory and is being evaluated.A supplemental report will be submitted when the evaluation is completed.
 
Event or Problem Description
The hospital reported that during the use of the acrobat-i stabilizer (om-10000), they discovered that internal screws had loosened, causing components to fall off and making it impossible to secure them.The issue was resolved by replacing the (om-10000) with a new unit.No harm was caused to the patient, and the surgery proceeded without delay.Per the photo, it shows that the internal parts had become loose.
 
Additional Manufacturer Narrative
Tw # (b)(4) updated sections: b4, g3, g6, h2, h3, h6, h11.The device was returned to the factory for evaluation on 02/10/2025, a photograph was provided by the account.A photographic evaluation was conducted.Signs of clinical use and evidence of blood was observed.A metal clip was observed in the photograph.No other visual defects were observed.An investigation was conducted on 02/25/2025.A visual inspection was conducted.Signs of clinical use and evidence of blood was observed.There were no visual defects observed on the intact device.The device was loaded onto a reference retractor with no physical or visual difficulties observed.The device was able to be locked onto the reference retractor.The flexlink arm was able to be adjusted and positioned, and then locked into place by turning the knob clockwise with no physical or visual difficulties, with the locking lever in both the locked and unlocked positions.The metal clip observed in the photograph was not returned for evaluation.Based on the photographic evaluation as well as the evaluation results, the reported failure "break" was not confirmed.A manufacturing engineering evaluation was conducted.Acrobat i stabilizer devices observed to have stop bracket detachment.It was also visually observed that safety crimp location shifting in the slot, where stop bracket should have stayed intact to protect safety crimp residing under the mount and away from the link arm.All three devices were functional in terms of link arm being able to tighten and untighten using the knob.Safety crimp seen here should be placed towards the right and hidden under the housing, and "stop bracket" should be press fitted in this open cavity to secure the safety crimp.Based on the manufacturing engineering evaluation, the reported failure "break" was confirmed.The lot # 3000410868 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there no relation between the batch manufacturing process and the reported failure.

Brand Name
ACROBAT-I STABILIZER
Common Device Name
STABILIZER, HEART
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key21370603
Report Number2242352-2025-0000153
Device Sequence Number12891454
Product Code MWS
UDI-Device Identifier00607567700581
UDI-Public(01)00607567700581(10)3000410868(17)260726
Combination Product (Y/N)N
Initial Reporter CountryTW
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/26/2026
Device Model NumberOM-10000
Device Catalogue NumberOM-10000
Device Lot Number3000410868
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/10/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2025
Supplement Date Received by Manufacturer11/07/2025
Initial Report FDA Received Date02/12/2025
Supplement Report FDA Received Date11/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown